Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 50, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2011, 9:21 PM CDT for Carroll County, Chariton County, Saline County, Missouri. It took effect at Apr 27, 2011, 3:53 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 9:21 PM CDT (02:21 UTC)
- In effect from
- Apr 27, 2011, 3:53 AM CDT
- Expired
- Apr 27, 2011, 10:12 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Miami (MIAM7).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 28 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
175
WGUS43 KEAX 270221
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT TUE APR 26 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAM...
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-195-280221-
/O.NEW.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
921 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT 6:36 PM TUESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.7 TUE 07 PM 18.2 EARLY WEDNESDAY
AFTERNOON
$$3 follow-up statements
607
WGUS83 KEAX 270233
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT TUE APR 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CASS...HENRY...
JOHNSON...PETTIS
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...CARROLL...CHARITON...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-270303-
/O.CAN.KEAX.FL.W.0046.000000T0000Z-110428T1054Z/
/BLRM7.1.ER.110426T1149Z.110426T1815Z.110427T0130Z.UU/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 9:00 PM TUESDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 8:30 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.2 FEET BY THURSDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 19.8 TUE 09 PM 17.8 EARLY WEDNESDAY
MORNING
$$
MOC101-159-270303-
/O.CAN.KEAX.FL.W.0047.000000T0000Z-110428T0249Z/
/VLYM7.1.ER.110426T1329Z.110426T1845Z.110427T0049Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 9:00 PM TUESDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:49 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY THURSDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.4 TUE 09 PM 20.8 EARLY WEDNESDAY
MORNING
$$
MOC053-195-280232-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0045Z/
/BLVM7.1.ER.110426T1927Z.110427T1800Z.110429T0045Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT 8:45 PM TUESDAY THE STAGE WAS 24.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY
EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.7 TUE 09 PM 25.5 EARLY WEDNESDAY
AFTERNOON
$$
KSC043-MOC003-021-280232-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110427T0600Z.000000T0000Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM TUESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 TUE 08 PM 17.5 EARLY WEDNESDAY
MORNING
$$
MOC033-041-195-280232-
/O.CON.KEAX.FL.W.0050.110427T0900Z-110429T0600Z/
/MIAM7.1.ER.110427T0900Z.110427T1800Z.110428T0600Z.NO/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT.
* AT 6:36 PM TUESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.7 TUE 07 PM 18.2 EARLY WEDNESDAY
AFTERNOON
$$
MOC013-037-083-280232-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-110428T1818Z/
/URHM7.2.ER.110426T1634Z.110427T0600Z.110427T1818Z.UU/
933 PM CDT TUE APR 26 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THURSDAY AFTERNOON.
* AT 6:34 PM TUESDAY THE STAGE WAS 26.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY
EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
EARLY WEDNESDAY AFTERNOON.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 26.1 TUE 07 PM 26.3 EARLY WEDNESDAY
MORNING
$$643
WGUS83 KEAX 270828
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
328 AM CDT WED APR 27 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-280828-
/O.CON.KEAX.FL.W.0038.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110421T0113Z.110501T0600Z.000000T0000Z.NO/
328 AM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 2:30 AM WEDNESDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.4 WED 02 AM 17.4 EARLY SUNDAY MORNING
$$
MOC033-041-195-280827-
/O.EXT.KEAX.FL.W.0050.110427T0853Z-110429T0600Z/
/MIAM7.1.ER.110427T0853Z.110427T1800Z.110428T0600Z.NO/
328 AM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT MIAMI.
* UNTIL LATE THURSDAY NIGHT.
* AT 6:36 PM TUESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 18.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 18.0 FEET...LOW-LYING RURAL AREAS OUTSIDE OF LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.7 TUE 07 PM 18.2 THIS AFTERNOON
$$115
WGUS83 KEAX 271512
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1012 AM CDT WED APR 27 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT MIAMI
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
SALINE
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-281512-
/O.EXT.KEAX.FL.W.0049.000000T0000Z-110430T0100Z/
/BLVM7.1.ER.110426T1927Z.110428T0000Z.110429T0100Z.NO/
1012 AM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL FRIDAY EVENING.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.6 WED 10 AM 24.8 THIS EVENING
$$
KSC043-MOC003-021-281511-
/O.EXT.KEAX.FL.W.0038.000000T0000Z-110506T0600Z/
/SJSM7.1.ER.110421T0113Z.110429T0000Z.110505T0600Z.NO/
1012 AM CDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FRIDAY MAY 06.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.5 FEET BY
THURSDAY EVENING. THE RIVER WILL STAY ABOVE FLOOD STAGE THROUGH
AT LEAST THE BEGINNING OF NEXT WEEK.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 17.3 WED 09 AM 17.5 THURSDAY EVENING
$$
MOC033-041-195-271542-
/O.CAN.KEAX.FL.W.0050.000000T0000Z-110429T0600Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM CDT WED APR 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT MIAMI.
* AT 8:03 AM WEDNESDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.7 FEET. THE
RIVER WILL CONTINUE TO FALL TO 17.3 FEET BY THURSDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
MIAMI 18 17.7 WED 08 AM 17.6 THIS AFTERNOON
$$
ACHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:31 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 26, 6:31 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 631 PM CDT TUE APR 26 2011 ...UPDATED FOR AVIATION... .DISCUSSION... /406 PM CDT TUE APR 26 2011/ WHILE THE UPPER VORTICITY CENTER WHICH BROUGHT THE RAIN/THUNDER LAST NIGHT HAS ROTATED NORTH INTO WESTERN WI IT HAS LEFT BEHIND A CONSIDERABLE AMOUNT OF WRAP AROUND LOW LEVEL CLOUDINESS THAT HAS BEEN SLOW TO DISSIPATE OR LIFT NORTH. THESE CLOUDS COULD EASILY REMAIN ACROSS NORTHERN MO MOST IF NOT ALL NIGHT. AT THE SAME TIME LOOKING TO THE SOUTHWEST SCATTERED LIGHT SHOWERS/SPRINKLES COVER MUCH OF SOUTHERN KS. THESE SHOWERS ARE IN RESPONSE TO FRONTOGENESIS WITHIN THE 800-650MB LEVEL WHICH IS ALLOWING FOR NEAR SATURATION TO OCCUR. HAVE HAD TO MAKE A LAST MINUTE NORTHWARD ADJUSTMENT TO THE EVENING POPS AS THESE SHOWERS WILL LIKELY LINGER THROUGH THE EVENING HOURS. WITH THE RAIN BEING RATHER HIGH BASED NOT EXPECTING MUCH QPF. THE LIGHT RAIN WILL PROBABLY LINGER ACROSS THE FAR SOUTHERN CWA WEDNESDAY MORNING. WHILE THE REST OF THE CWA WILL BE DRY TOMORROW A WEAK COLD FRONT WILL PUSH SOUTH THROUGH NORTHERN MO WITH A GUSTY NORTHERLY WINDS IN ITS WAKE. EXPECTING TO SEE LOWER CEILINGS IN THE POST FRONTAL ENVIRONMENT WEDNESDAY MORNING. INCREASING DOWNGLIDE/SUBSIDENCE AND DRYING SHOULD HOPEFULLY ALLOW FOR PARTIAL AFTERNOON SUN. HAVE LOWERED TEMPERATURES BY A FEW DEGREES OWING TO MORE CLOUDS AND COLD AIR ADVECTION. IF WE REMAIN CLOUDY DURING THE AFTERNOON THEN TEMPERATURES WILL NEED TO BE LOWERED AGAIN. THE WESTERN WI VORTICITY CENTER NOTED ABOVE WILL COME BACK FOR A SECOND PASS AS IT CYCLONICALLY ROTATES SOUTHEAST ACROSS IA AND NORTHERN MO LATE IN THE DAY AND EVENING HOURS. WHILE MOISTURE WILL BE LACKING THERE MAY BE SUFFICIENT LIFT TO GENERATE EVENING SPRINKLES ACROSS THE NORTHEAST THIRD OF THE CWA. THURSDAY SHOULD FINALLY BRING SOME WARMER TEMPERATURES TO THE REGION AS THE DEEP UPPER TROUGH SHIFTS EAST AND IS REPLACED BY SHORTWAVE RIDGING. WONT SEE THE FULL BENEFITS OF THE WARMING UNTIL FRIDAY BUT WE SHOULD APPROACH SEASONAL TEMPERATURES. MJ MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... SHORTWAVE RIDGING WILL PUSH ACROSS THE REGION FRIDAY...ALTHOUGH THE TIMING OF ENSUING WARM ADVECTION WILL BE DELAYED SUFFICIENTLY INTO THE NIGHTTIME HOURS SUCH THAT MAXIMUM WARMING POTENTIAL WILL NOT BE REALIZED. COULD SEE A FEW SHOWERS /ISOLATED THUNDER PERHAPS?/ LIFE ACROSS NW MO WITH THE WARM FRONTAL PASSAGE FRIDAY...BUT THIS THREAT APPEARS LOW GIVEN ANTECEDENT DRY AIR AND THE AGGRESSIVE SURGE OF MID LEVEL CAPPING. OTHERWISE...A NEAR PERFECT DAY EXPECTED WITH HIGHS IN THE LOWER TO MID 70S WITH AN INCREASING LATE DAY SOUTH BREEZE. GREAT PLAINS EML WILL OVERSPREAD THE CWA FRIDAY NIGHT...KEEPING THE AIRMASS CAPPED AHEAD OF A FAST-MOVING NORTHERN STREAM TROUGH WILL PROGRESS QUICKLY ACROSS THE SOUTHERN CANADIAN PROVINCES ON SATURDAY. THE POSITIVE TILT ORIENTATION OF THE UPPER TROUGH WILL FEATURE A RATHER SWIFT SURFACE FRONTAL PASSAGE ACROSS THE CWA SATURDAY...WITH LIMITED PRECIPITATION POTENTIAL GIVEN THE TIMING AND GULF MOISTURE RETURN NOT HAVING YET REACHED THE FRONTAL ZONE. BEST CHANCES FOR MEASURABLE PRECIPITATION OVER THE SERN PORTION OF THE CWA...WITH ACTIVITY REALLY EXPECTED TO RAMP UP AFTER DARK AS AN ENSUING LOW LEVEL JET INTERSECTS THE STALLING BOUNDARY OVER THE OZARKS/MID MS VALLEY WHERE THEY DEFINITELY DO NOT NEED ADDITIONAL RAINFALL. STRONG CYCLONIC FLOW THE WAKE OF THE DEPARTING UPPER TROUGH WILL DELIVER SOME FAIRLY CHILLY AIR INTO THE REGION SUNDAY WITH HIGHS STRUGGLING TO REACH 60 DEGREES. SURFACE HIGH PRESSURE WILL PROMOTE A FEW CHILLY NIGHTS MONDAY AND TUESDAY MORNING...BUT SUFFICIENT AIRMASS MODERATION SHOULD MITIGATE ANY AGRICULTURAL CONCERNS. OVERALL...SHOULD BE A CHANCE TO DRY OUT THROUGH MUCH OF THE MEDIUM RANGE WITH A SLOW MODERATION EXPECTED BY TUESDAY. BOOKBINDER && .AVIATION... FOR THE 00Z TAFS...LIGHT BAND OF FRONTOGENESIS CONTINUES TO LIFT NORTHWARD THIS EVENING...ALTHOUGH IT CONTINUES TO RUN INTO DRY AIR IN THE LOWER LEVELS. NOT EXPECTING THIS BAND TO LIFT MUCH FURTHER NORTH...WITH SPRINKLES LIKELY THE ONLY THING BEING PRODUCED SHOULD IT REACH KMKC. OTHERWISE VFR CONDITIONS LIKELY THROUGH THE EARLY MORNING HOURS OF WEDNESDAY. AS PREVIOUS FORECASTER INDICATED SOME CONCERN WITH THE 850-800MB FRONTOGENESIS AND CORRESPONDING ISENTROPIC ASCENT ON THE 300K AND 305K LEVELS THE 18Z NAM/GFS DEVELOP AFTER 09Z TONIGHT OVER EAST CENTRAL KS/WEST CENTRAL MO. WHILE CONFIDENCE IS INCREASING FOR RAIN ACROSS THE SOUTHERN PORTIONS OF THE CWA AM NOT AS SURE ABOUT HOW FAR NORTH IT EXTEND. SO WILL INDICATE SUCH WITH VCSH FOR KMKC AND KMCI. CIGS WILL FALL AS THIS AREA OF LIFT MOVES INTO THE AREA...MOST LIKELY MVFR THROUGH THE MORNING HOURS BEFORE LIFTING INTO VFR CONDITIONS BY WEDNESDAY AFTERNOON. AS SFC CYCLOGENESIS OCCURS OVER OK/AR WEDNESDAY MORNING...AND INCREASING PRESSURE GRADIENT WILL PRODUCE SUSTAINED SFC WINDS AROUND 15 KNOTS WITH GUSTS APPROACHING 25-30 KNOTS AT TIMES THROUGH THE AFTERNOON. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 26, 6:58 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 PM CDT TUE APR 26 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 658 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CDB
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.